# SDR UIEA2018022800290

- Difficulty date: February 23, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,993 hours, 22,281 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN SEAT ROWS 16 AND 17 CABIN ZONE TEMP SENSOR FILTER COVER MISSING. INSTALLED NEW SENSOR FILTER COVER IAW AMM 21-61-06.
